- Symptoms of Glikozidny intoxication
- Reasons of Glikozidny intoxication
- Treatment of Glikozidny intoxication
The state developing as a result of toxic influence of cardiac glycosides. Intoxication can arise both against the background of overdose, and at normal concentration of drugs of a foxglove in a blood plasma (for example, at a hypoproteinemia the most part of cardiac glycosides circulates in a stand-at-ease that causes more bystry development of toxic effects). Usually the current acute, is more rare — chronic. Statistical data. Frequency — 5–23% of the patients accepting drugs of a foxglove and other cardiac glycosides.
Symptoms of Glikozidny intoxication:
Symptoms of disturbance of a rhythm: the tachycardia (especially not Bouveret's disease from an atrioventricular node) arising after the period of normalization of ChSS or bradycardia; bradycardia, ventricular premature ventricular contraction (especially bigeminal pulse); ventricular tachycardia (including multifocal); ciliary arrhythmia (seldom). It is necessary to remember that at preservation of tachycardia at the patient accepting cardiac glycosides it is necessary to exclude their overdose.
Conductivity disturbance symptoms: AV-blockade of various degrees; sinuatrial blockade.
Symptoms of disturbance of functions of Zhkt:anoreksiya, abdominal pain, nausea, vomiting, diarrhea.
Symptoms of disturbance of functions ЦНС:головная pain, dizziness, nightmares, a depression, hallucinations, a delirium, decrease in visual acuity, disturbance of color sight (yellow or green spots before eyes), a blindness.
ECG signs: trough-shaped depression of a segment of ST; lengthening of an interval of P-Q> 0,20 with; decrease in amplitude, inversion of a tooth of T; shortening of an interval of Q-T; sudden disturbance of a cordial rhythm against the background of reception of SG: a sinus bradycardia, extrasystoles atrioventricular, atrial or ventricular (often an allorhythmia in the form of a bigeminal pulse or a trigeminy), not Bouveret's disease from an atrioventricular node, an atrial flutter (rarely), AV-blockade of the II degree in Samoylov-Venkebakh's periodical press, blockade of legs of a ventriculonector, atrial tachycardia with AV-blockade, bidirectional ventricular tachycardia (the QRS complexes on an ECG are alternately positive and negative).
Laboratory researches: Increase in maintenance of SG in blood (for digoxin> 2 ng/ml [> 5,1 nmol/l], for digitoxin> 35 ng/ml), a hypopotassemia.
Reasons of Glikozidny intoxication:
Overdose by cardiac glycosides (including in suicide attempts). Poisoning with the plants containing cordial glycosides.
- A hypopotassemia (including at reception of the diuretics bringing potassium out of an organism)
- Myocardial infarction
- Postinfarction cardiosclerosis
- The heart operations undergone in the past
- Hepatic or renal failure
- Electric cardioversion
- Advanced age
- A hypoproteinemia (including owing to insufficient receipt with protein food)
- Joint purpose of cardiac glycosides and quinidine, verapamil, Amiodaronum, propafenon.
Treatment of Glikozidny intoxication:
Maintaining tactics. The mode — stationary with restriction of physical activity, cancellation of cardiac glycosides. Maintenance of optimum concentration of electrolytes of a blood plasma (potassium — on the upper bound of norm: 5,5 mmol/l). It is necessary to avoid use of the quinidine increasing concentration of a digitalis in plasma by its release from the connected condition and decrease in renal and extrarenal excretion of drug, and also b-adrenoblockers and b-adrenomimetikov. Temporary transvenous EX-if necessary (in cases of heavy bradycardia, full AV-blockade with Morganyi-Adams-Stokes's attacks).
At bradycardia — atropine.
At intoxication against the background of a hypopotassemia — potassium drugs, for example potassium chloride inside or in/in kapelno as a part of the polarizing mix (potassium chloride of 2 g, insulin of 6 PIECES, 5% solution of glucose of 350 ml; potassium chloride of 4 g, insulin of 8 PIECES, 10% solution of glucose of 250 ml). At administration of drug inside to patients with dilatation of the left auricle or at treatment holinoblokator increased risk of an ulceration of a mucous membrane of a gullet, stomach.
At tachycardia in addition to drugs of potassium purpose of b-adrenoblockers is possible.
At ventricular arrhythmias — lidocaine of 50-100 mg in/in within 3–4 min., if necessary to repeat each 5 min. to a total dose of 300 mg/h, or its infusion with a speed of 20-50 mkg/kg/min. Drugs of magnesium are shown to each patient with suspicion of digitalis intoxication in the absence of a gipermagniyemiya and without renal failures.
For acceleration of removal of a glycoside — absorbent carbon on 25 g each 4 h during 40 h.
Correction of acidosis. The current and the forecast are favorable after 24 h from the first symptoms of intoxication.
Observation: frequent carrying out an ECG, definition of potassium concentrations and cardiac glycosides in a blood plasma, control of functions of kidneys.
Prevention: Careful observation of the patient accepting SG. Control of potassium concentration in a blood plasma. Good nutrition.